# SDR AU960803

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 317912110
- Condition: Cracked
- Location: Elevator Struct
- Component: Piper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ELEVATORS CRACKED - FOUND DURING RADIOGRAPHIC  INSPECTION IAW AD/PA31/126
